Nothing stopped my hair loss (Diffuse thinning all over my scalp). Now using dutasteride and getting worse. (photos)

What is my next step? I have been loosing hair since I stopped my treatment with roaccutan for my acne. My hair began to fall slowly in a diffuse pattern all over my scalp. I was prescribed on minoxidil 5%. This didn't gave me any result and I was prescribed on finasteride 2mg and ketoconazole. It got worse in terms of density. I was on finasteride for 2 or 3 years aprox and I gave up few months ago as I didn't see any improvement. I switched then to avodart (dutas 0'5). My derm said I am experiencing miniaturization.

Doctor Answers 1

Hair loss with use of Accutane reported

The use of Accutane may cause hair loss and this is a side effect of this drug. Treating you with the standard drugs such a finasteride or minoxidil may not help. If you continue to experience miniaturization, then you most likely are on the long slide to some form of male pattern balding


Los Angeles Hair Restoration Surgeon
5.0 out of 5 stars 27 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.